MathSciNet Relay Station
MathSciNet bibliographic data
MR2506420 35J60 (35B65 35H20)
Guan, Pengfei; Sawyer, Eric Regularity of subelliptic Monge-Ampère equations in the plane. Trans. Amer. Math. Soc. 361 (2009), no. 9, 4581–4591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement